I was prescribed Inderal for hyperthyroidism but nothing else, why? I have hair loss, acne, a small nodule on my thyroid that they think is a cyst. Not sure why this was prescribed if it does not stop the production of hormones. Will it even help with the symptoms I am having?
30 Dec 2012
Inderal is not the right med. get a copy of tests for thyroid and get to another doctor. Something is not right with this. Also call the doctor. It is possible the wrong prescription was done.
Personally I am allergic to inderal. Gave me screaming head aches.
Check with the pharmacy and be sure this is correct. Thyroid should be handled through an endocrinologist only. Best wishes to you. Write if you have further questions.
30 Dec 2012
You listen to Kaismama and Endless Pred--- some doctors don't understand thyroid at all. I had one that wouldn't reduce my thyroid supplement, but wanted to treat my high blood pressure, sleeping problems, etc. I finally went out of range, and took the lab work to the clinic director. I had a new doctor in 24 hours, and there was a years waiting list, as I tried to change doctors on my own. I would have been dead, or heart and kidney damage. Low thyroid causes damage to the heart muscles, causes depression, dry skin, loss of hair, being too emotional, can interfere with women's menses, cause you to gain weight, and the list just keeps going--- You can get so messed up that doctors think that you need to be committed.
- Inderal Information for Consumers
- Inderal Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Inderal (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking levoxyl. I have hyperthyroidism, Graves Disease, and have had my thyroid "nuked". It seems that my metabolism is flat. It is ...
1 answer • 27 Mar 2010
... hyperthyroidism. An ultrasound revealed I have a fairly large goiter on my thyroid an my symptoms from the hyperthyroid are worsening so, doctor ...
19 answers • 15 Apr 2012
... worse. I'm not on any meds for my thyroid or have gotten all the things my sic wants me to have done, only bcuz they make it impossible even ...
3 answers • 22 Mar 2013
Hi All. I am new to this board. I was recently diagnosed with Hyperthyroidism about 4 weeks ago. Subtle symptoms since this past February. My PCP ...
1 answer • 24 Jun 2013
... gaining weight
1 answer • 18 days ago